# SDR HYIA20141017023

- Difficulty date: October 17, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE EXTERNAL SKIN.  DURING INSPECTION CORROSION WAS FOUND ON THE RT CROWN PANEL AT FRAME 44 & STRINGER 6R.  THE SURFACE CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGED AREAS.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINED THAT THE PART WAS FREE OF CRACK DEFECTS IAW EO ATR-53-36-2014.
